# SDR QXEA2011010500002

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 265 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION FOUND ON STIFFENING ANGLE ON FRAME STA 265.00 BETWEEN STR 26L AND 26R.  BLENDED CORROSION IAW SRM 51-21-06-00.  BLENDED AREA WITHIN LIMITS OF SRM 53-21-06-101-007-A01, AND 53-11-06-991-805.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-00, 51-25-06-00 AND 51-25-16-00.  APPLIED AV-25 IAW SRM 51-21-11-00.
